# SDR ASAA2016082617821

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 4,659 hours, 1,533 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL QTY CIRCUIT BREAKER (P6-3 A5) FOUND OUT DURING MAINTENANCE.  ACFT GROUNDED.  INSPECTED THE CIRCUIT BREAKER AND PANEL P6-3 IAW AMM 20-60-00. NO FAULTS NOTED. RESET THE CIRCUIT BREAKER, NORMAL INDICATION VERIFIED.
